Pull-back of singular Levi-flat hypersurfaces

Andrés Beltrán Dpto. Ciencias, Sección Matemáticas, Pontifícia Universidad Católica del Perú, Lima, Peru Arturo Fernández-Pérez Departamento de Matemática, Universidade Federal de Minas Gerais, Belo Horizonte, MG, Brasil Hernán Neciosup Dpto. Ciencias, Sección Matemáticas, Pontifícia Universidad Católica del Perú, Lima, Peru

Complex Variables and Complex Analysis mathscidoc:2203.08006

Arkiv for Matematik, 59, (2), 307-321, 2021.11
We study singular real analytic Levi-flat subsets invariant by singular holomorphic foliations in complex projective spaces. We give sufficient conditions for a real analytic Levi-flat subset to be the pull-back of a semianalytic Levi-flat hypersurface in a complex projective surface under a rational map or to be the pull-back of a real algebraic curve under a meromorphic function. In particular, we give an application to the case of a singular real analytic Levi-flat hypersurface. Our results improve previous ones due to Lebl and Bretas–Fernández-Pérez–Mol.
No keywords uploaded!
[ Download ] [ 2022-03-11 11:06:45 uploaded by arkivadmin ] [ 482 downloads ] [ 0 comments ]
@inproceedings{andrés2021pull-back,
  title={Pull-back of singular Levi-flat hypersurfaces},
  author={Andrés Beltrán, Arturo Fernández-Pérez, and Hernán Neciosup},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311110645111453962},
  booktitle={Arkiv for Matematik},
  volume={59},
  number={2},
  pages={307-321},
  year={2021},
}
Andrés Beltrán, Arturo Fernández-Pérez, and Hernán Neciosup. Pull-back of singular Levi-flat hypersurfaces. 2021. Vol. 59. In Arkiv for Matematik. pp.307-321. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311110645111453962.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved